# SDR UIEA01034

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B154611
- Condition: Damaged
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND UPPER CHORD WITH CRITICAL HOLE ELONGATED AT BS 1265L AT WL 197.  STACK UP DOUBLERS REMOVED.  AREA CHECKED, PREVIOUS CRACKS CONTAINED.  ALL HOLES IN STACK UP DOUBLERS OVERSIZED.  OVERSIZED FASTENERS INSTALLED PER STANDARD PRACTICES.  REPAIR SUBJECT TO REPETETIVE INSPECTIONS.  (M)
